Results 1 to 10 of 10
Like Tree9Likes
  • 2 Post By iloerose
  • 1 Post By Brauchtworst
  • 2 Post By iloerose
  • 1 Post By CardiaCrank
  • 3 Post By iloerose
Norco makes me happy-something natural I can take instead?
  1. #1
    beachgirl1976 is offline New Member
    Join Date
    Jul 2013
    Posts
    4

    Cool Norco makes me happy-something natural I can take instead?

    Hey there,

    I'm super happy there is a place I can come to ask questions. I feel kinda alone! I was prescribed Norco for my back. My back has felt better for a while then my hubby and I separated and I started taking it to make me happy. It's been 3 months that I've been taking it to be happy. When I take it I feel like my problems aren't that bad, and I feel 10 feet tall!! Also, I am a waitress and it helps me not want to strangle my customers!!! Today is the first day in 3 months that I haven't taken any pills. It's 7pm and I am struggling. Help please.

    I never take more than 3 a day, but I take at least a 1/2 every day to make me happy. My questions are...

    1. I bought 5-htp. Do you think it'll help me to feel happier without norco?

    2. Anyone know of a natural aid to help me to replace what norco does?

    3. What about drinking a little wine to help?

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Oh, yeah, the norco will make you feel happy for a while, but it is a lie. You've only been taking it for 3 months. Quit now. You will just end up needing more and more and more to get the same feeling. That 3 a day will quickly turn into 10 or more, believe me. I've been there. It's a false sense of security. You will struggle for a few more days and then you will be fine. You can take some valarian root for anxiety. Pills can't buy you happiness. Read some of the threads and see where that has gotten people. Opiates like norco will end up doubling your depression in the long run. Opiates will steal everything you have or ever hope to have.
    I can absolutely positively guarantee that. Happy is withing you, not the pills. Life is life and it is what it is. No amount of norco is going to give you happiness. Quit while you're only three months in. Yes, you are struggling because your brain wants it soooooo bad. There is nothing that replaces norco or any opiate: find happiness within yourself.

    Peace,

    Iloerose
    beachgirl1976 and Melina123 like this.

  3. #3
    Brauchtworst is offline Senior Member
    Join Date
    Jul 2013
    Location
    Washington
    Posts
    639

    Default

    Yes, do toss the nasty little things. The hydrocodone turned on me in a real bad way. I took it for pain, but within a few months, it began to increase my pain. Finally, after six months, I felt like I was on fire with a weird nerve pain that was horrific. I am three days off now, and thankfully do not crave them, but I have had bad pain through a six week taper from hell. The first day off, I was pretty good, but the second day, my body screamed with muscle pain and today, not as bad. My only fear is that I will continue to live with pain. I have been told that it takes a month to get your own pain mechanism and brain back to normal. So I hope that I will once again, have a life with out so much pain eventually. The injury should have healed by now!!! But regarding your situation, it may take a month for the drugs to be out of your system and for your brain to return to a happier existence. I keep telling myself that this pain is only because my body is yelling for the opiates and am trying to not lose heart. I thankfully have no desire to return to them because in my case, they were making me hypersensitive to pain with hyperalgesia. Even light touch would hurt and my arm muscles began to knot up. It became inflammatory! And it is true, the longer you take them, the less effective they are. The more I took, the more pain I got! The incentive to take them is gone because they only made me miserable, and after an excruciating six week taper, I cannot imagine doing it again. Quit before you have to do a horrific taper. I tapered in small increments and each drop brought terrible muscle pain. I would almost feel better just in time to do it again. What a misery. The only benefit is that my exit from the drug has been fairly uneventful other than bad muscle pain on day two. So far, as of day three, all is well except for some pain yet. I actually tapered to 2.5 mg split in two doses before diving into no drug land!
    My heart goes out to everyone who is addicted or dependent. What a misery it is!

    Beachgirl, gradually taper down over a month. Cut the pills with scissors in small reductions over time and get free. In time, I have been told, the pain and the happiness will return.
    beachgirl1976 likes this.

  4. #4
    beachgirl1976 is offline New Member
    Join Date
    Jul 2013
    Posts
    4

    Default

    Thanks everyone. I am still not taking them. I feel depressed and don't want to leave the house. Last night I drank a little wine but it didn't help at all. I am cold turkeying it because I only took 1-2 a day, but man I feel like total >>>>. I took my 5-htp today, it says it's a mood enhancer so hopefully I'll start feeling a little happier from those. I work tonight and I hope I don't strangle someone. Thanks for the encouraging words.

  5. #5
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Best bet: Get out of the house!!!! Find something fun to do, exercise, run, walk, go to the beach. Do housework. Exercise gets your natural endorphines moving again. Beachgirl, if you are feeling depressed get some counseling, I mean it. I am not being sarcastic. Life has it's ups and downs and we move through those.

    Best of Luck!

    Peace,

    Iloerose
    christi and Awinter20 like this.

  6. #6
    beachgirl1976 is offline New Member
    Join Date
    Jul 2013
    Posts
    4

    Default

    Hello all,

    Thanks for the encouraging words. I'm on day 5, no pills. I can't believe how good I feel. I have so much more energy. I have real happiness. I am still having a hard time sleeping but I'm sure it'll get easier. The first 2 days were miserable, but I am so glad I am not a slave to those pills anymore. It was worth the misery and then some.

  7. #7
    Izzn is offline Member
    Join Date
    Oct 2011
    Posts
    75

    Default

    Quote Originally Posted by beachgirl1976 View Post
    Hello all,

    Thanks for the encouraging words. I'm on day 5, no pills. I can't believe how good I feel. I have so much more energy. I have real happiness. I am still having a hard time sleeping but I'm sure it'll get easier. The first 2 days were miserable, but I am so glad I am not a slave to those pills anymore. It was worth the misery and then some.
    I am so happy for you!

    Please try to see a doc about your depression, there are good medications out there, but it is trial and error and lots of follow up with the doc to get it right.

    I have been helped by Vitamin D, fish oil, and Vit B-12. I tried St Johns Wort and had a nearly psychotic reaction to it, plus it was very expensive. Try treating yourself to aroma therapy too, pure oil peppermint or spearamint is said to help.

  8. #8
    CardiaCrank is offline New Member
    Join Date
    Jul 2013
    Posts
    1

    Default

    Kratom, look into it, If it means you dropping the narcotics. Im in the same boat as you, and Kratom is an all natural, legal (for now) and relatively cheap alternative. It can be found in smoke shops and online. Be warned though, its not perfect, and overuse may result in a much less serious dependance than norcos, but a dependance none the less. And stop the 5-htp, it wont do you any good unless you take ecstasy with it, I tried the same damn thing. Taking too much may result in "seratonin syndrome" (Look that up)
    christi likes this.

  9. #9
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Kratom is just like getting hooked on anything else. Never take ecstacy with anything. You all need to stop playing with drugs that will just increase your depression over time. If you are depressed: remember this 1. it's not necessary to be happy all the time, every single day. 2. do something constructive, take a walk, look around you at the beauty of nature, even in the city. 3. try some meditation and slow yourself down. 4. take a look at your thoughts and read a book. 5. If you are clinically depressed GET HELP. Self-medicating is a path to self-destruction.

    Peace,

    Iloerose

  10. #10
    Nurseworld is offline New Member
    Join Date
    Apr 2015
    Posts
    1

    Default

    Being Just Happy is easier said then done. Replacing the Norco for other things out there to make you happier is not a good idea. I myself had to go thru Norco withdrawal and the one thing that really helped me was Vitamins! Yes! Go to gnc and purchase a multivitamin, it really helps. If your depression continues then please go see a pshyciatrist.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22